Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
guy20uk

Post-tane, getting tiny whitheads...!

Recommended Posts

Been on tane for 4 months, started from 40mg and went to 60/80mg.

Ive had amazing results and have been pretty much clear half way and throughout after my course of tane. Now its been 2 months after tane, and Ive noticed Im starting to get tiny whitheads on my chin and upper cheek. They are like tiny whiteheads in litle groups.

Is this a sign that my acne is coming back??

Or is this just normal acne post tane?

Is it common?

And are my pores always going to stay this tiny? Because the whiteheads are little because of the tane has shrunk my pores - is this temporary or permanent?

thanks guys

Share this post


Link to post
Share on other sites

well i think your lucky if there tiny because tane made my acne whiteheads come back 3 times bigger. i think ur the lucky one on tane as it has made mine come back bigger and with bigger white heads. when i was on tane totally clear but after my second course of 8 months on 40 mg my skin is totally fukt up and hate it. i now have scarring bigger pimples that stay for longer. i get roseacea now. mind you im only 4 months post tane on my second course. imagine after 6 months post im gunna have a puss face and probably kill my derm. then il prolly jump of a bridge while im there because seriously tane fukt my skin and only cleared me while i was on it.

id love to be back to when i had normal acne and not these big whie mutated pimples. i actually got a few cysts but since tane i get these cysts now but with massive white heads, can anyone explain why my tane made my acne worse instead of better because all i hear is people saying it would have been like that anyway. why is it every person i know has said tane has ruined my skin badly yet people in this forum that are spose to know a bit about it seem to say it would have been like that anyway.

oh and mind you after 6 months on my 1st course(after it cleared me) i got massive white head pimples that id never seen on my face before. its kinda wiered how these big white pimples suddenly started while i was on my 1st course of tane. explain that because i thought it was spose to keep me clear not give me bigger pimples. now after tane i get these bigger pimples and it really pisses me off

Share this post


Link to post
Share on other sites

Been on tane for 4 months, started from 40mg and went to 60/80mg.

Ive had amazing results and have been pretty much clear half way and throughout after my course of tane. Now its been 2 months after tane, and Ive noticed Im starting to get tiny whitheads on my chin and upper cheek. They are like tiny whiteheads in litle groups.

Is this a sign that my acne is coming back??

Or is this just normal acne post tane?

Is it common?

And are my pores always going to stay this tiny? Because the whiteheads are little because of the tane has shrunk my pores - is this temporary or permanent?

thanks guys

It's possible it's coming back. Have you tried anything, like BP or retiniods to keep things under control?

I'd try and get ahold of your derm/dr and see what he/she says about it.

Share this post


Link to post
Share on other sites

Been on tane for 4 months, started from 40mg and went to 60/80mg.

Ive had amazing results and have been pretty much clear half way and throughout after my course of tane. Now its been 2 months after tane, and Ive noticed Im starting to get tiny whitheads on my chin and upper cheek. They are like tiny whiteheads in litle groups.

Is this a sign that my acne is coming back??

Or is this just normal acne post tane?

Is it common?

And are my pores always going to stay this tiny? Because the whiteheads are little because of the tane has shrunk my pores - is this temporary or permanent?

thanks guys

It's possible it's coming back. Have you tried anything, like BP or retiniods to keep things under control?

I'd try and get ahold of your derm/dr and see what he/she says about it.

Thats how mine started, little tiny zits. Now I'm getting those and full size ones here and there. Good lucl.

Share this post


Link to post
Share on other sites

hmm. im scared...maybe i shud start using bp aswell as cetaphil. or maybe i shud start using a face cleanser. see this is probably post tane, i dont know what to do.

think im gonna start using bp on those tiny whiteheads and take it from there. im really scared. if anyone else has been in this situation please post. i hope to god i will not end up on a second course of tane.

Share this post


Link to post
Share on other sites

hmm. im scared...maybe i shud start using bp aswell as cetaphil. or maybe i shud start using a face cleanser. see this is probably post tane, i dont know what to do.

think im gonna start using bp on those tiny whiteheads and take it from there. im really scared. if anyone else has been in this situation please post. i hope to god i will not end up on a second course of tane.

Well good luck, I now have one big pimple next to my lip that hurts, and one big one on my neck. This sucks.

Share this post


Link to post
Share on other sites

yep mine actually got bigger than my original acne,. yes it does suck and im scared too. i used stieva-a after my 1st course and my face exploded like a big puss ball. think of this i had very mild acne like posh then was on 4omg for 8 months. my face was clear and then after 3-4 months booooooooooooom my face had 40 massive cysts on my neck and cheeks with big white heads. i was seriously thinking about suicide :( then fukn went on tane again now i still have red marks and getting the same acne again. i dont think i can handle it again .fuk tane fuk tane fuk tane it has ruined my life for the 1000th time y does everyone say ots so good when all it does is temporarily clear u. its dangerous expensive and leaves red marks and also scars u. the side effects influence ur life more than my acne ever did and yet it also comes back worse. god help society cause i believe its just a way for people to make money from poor acne patients. 400 dollars a box thats a fukn joke to pay for bad acne. iv spent over 16 times 400 dollars to get roeacea bigger white heads and itchy skin. i could cry because i cant even go in the sun properly without getting 2nd degree burns on my nose. my acne isnt that bad besides the 6 big cysts on my kneck and 1 on my cheeck, but the red marks that stay after the cysts is a fucking joke. sorry to say but tane has killed me as a person and im never going to mention it again on this site cause im sick of writing about it. thanks and good bye

Share this post


Link to post
Share on other sites

yep mine actually got bigger than my original acne,. yes it does suck and im scared too. i used stieva-a after my 1st course and my face exploded like a big puss ball. think of this i had very mild acne like posh then was on 4omg for 8 months. my face was clear and then after 3-4 months booooooooooooom my face had 40 massive cysts on my neck and cheeks with big white heads. i was seriously thinking about suicide :( then fukn went on tane again now i still have red marks and getting the same acne again. i dont think i can handle it again .fuk tane fuk tane fuk tane it has ruined my life for the 1000th time y does everyone say ots so good when all it does is temporarily clear u. its dangerous expensive and leaves red marks and also scars u. the side effects influence ur life more than my acne ever did and yet it also comes back worse. god help society cause i believe its just a way for people to make money from poor acne patients. 400 dollars a box thats a fukn joke to pay for bad acne. iv spent over 16 times 400 dollars to get roeacea bigger white heads and itchy skin. i could cry because i cant even go in the sun properly without getting 2nd degree burns on my nose. my acne isnt that bad besides the 6 big cysts on my kneck and 1 on my cheeck, but the red marks that stay after the cysts is a fucking joke. sorry to say but tane has killed me as a person and im never going to mention it again on this site cause im sick of writing about it. thanks and good bye

wow sorry to hear that.........why did you have to pay so much for it though? didn't you have insurance? it just cost me 15 dollars for a months supply

Im almost 2 months post, i think my oil is finally coming back

sigh I dunno what to do it's like it will never end

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×